What happens when you overdose on Lasix?

Question is Closed Report Mark as Favorite

Answers (1)

26 Jun 2010

The effects of a Lasix overdose may include: Dehydration; Low blood pressure (hypotension); Low electrolytes (especially low potassium, chloride, and sodium).

This may cause signs or symptoms that include: Lightheadedness, dizziness, or fainting; A decrease in urine output; Drowsiness, headaches, or back pain; Slow or irregular heartbeat; Dry mouth; Increased thirst; Weakness; Tiredness; Restlessness; Seizures; Confusion; Muscle pain or cramps; Nausea or vomiting; Loss of consciousness.

However please contact your healthcare provider for more details who prescribed the med, hope this helps?

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Lasix - too much fluid in body can be a contributing factor in SOB, Atrial fib etc?

Taking lasix 80mg daily and have cut back to 40mg..In doing so I find that I began having SOB pretty badly..I do have problems in the past with ...

1 answer 8 Sep 2009

What is the correct way to discontinuing use of lasix in pediatrics?

Infant has been on lasix for over one year.

1 answer 9 Apr 2010

Any drug interactions between digoxin, metolazone, carvedilol, diltiaz, coumadin, cialis and Lasix?

I've been taking lasix successfully for a long time. Along with the lasix, I took cialis every other... day. Recently I had to start taking ...

1 answer 23 Nov 2010

Can to much Lasix cause feet and legs to sweell up?

My feet were not swollen when I went to bed and when I woke upthe next am. they were like baloons legs and feet I took PUSATILLA30 k and 20mg of ...

1 answer 11 Jan 2011

My mother(71) has been prescribed Lasix and Spiractin tablets to be taken together for hypertension?

She immediately started having reactions such as cramps in legs and hands, numbness in her face, weakness, stomache, back and jaw pain. Specialist ...

3 answers 9 Jan 2014